Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 132, NWS Binghamton, NY

July 7, 2021Chenango County, Otsego County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2021, 6:10 PM EDT for Chenango County, Otsego County, New York. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 6:10 PM EDT (22:10 UTC)
Expired
Jul 7, 2021, 7:00 PM EDT
In force
50 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chenango County, NY, Otsego County, NY

The radar

The Binghamton radar (KBGM), 65 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 6:17 PM EDTTSTM WND DMG2 Nne Mt Upton, NYTREE DOWN ON OREGON ROAD BLOCKING 2/3RDS OF THE ROADWAY. TIME ESTIMATED.
Jul 7, 7:10 PM EDTTSTM WND DMG4 Ne New Lisbon, NYTREE DOWN ACROSS ROAD ON CR16, NO WIRES INVOLVED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:41 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WUUS51 KBGM 072210
SVRBGM
NYC017-077-072300-
/O.NEW.KBGM.SV.W.0132.210707T2210Z-210707T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
610 PM EDT Wed Jul 7 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southwestern Otsego County in central New York...
  East central Chenango County in central New York...

* Until 700 PM EDT.

* At 610 PM EDT, a severe thunderstorm was located near
  Gilbertsville, or near Norwich, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Oneonta, New Lisbon, Morris, Gilbertsville, Laurens, West End,
  Emmons, Mt Vision, Gilbert Lake State Park and Lathams Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4241 7545 4252 7549 4266 7508 4246 7501
TIME...MOT...LOC 2210Z 245DEG 16KT 4248 7541 

HAIL...1.00IN
WIND...60MPH
 
$$

BJT
1 follow-up statement
061 
WWUS51 KBGM 072227
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
627 PM EDT Wed Jul 7 2021

NYC017-072236-
/O.CAN.KBGM.SV.W.0132.000000T0000Z-210707T2300Z/
Chenango NY-
627 PM EDT Wed Jul 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHENANGO COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York.

LAT...LON 4246 7501 4244 7538 4246 7540 4251 7539
      4253 7538 4255 7536 4266 7508
TIME...MOT...LOC 2226Z 245DEG 16KT 4251 7532 

$$

NYC077-072300-
/O.CON.KBGM.SV.W.0132.000000T0000Z-210707T2300Z/
Otsego NY-
627 PM EDT Wed Jul 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN OTSEGO COUNTY...

At 626 PM EDT, a severe thunderstorm was located over Gilbertsville,
or 10 miles east of Norwich, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oneonta, New Lisbon, Morris, Gilbertsville, Laurens, West End,
Emmons, Mt Vision, South New Berlin and Gilbert Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4246 7501 4244 7538 4246 7540 4251 7539
      4253 7538 4255 7536 4266 7508
TIME...MOT...LOC 2226Z 245DEG 16KT 4251 7532 

HAIL...1.00IN
WIND...60MPH
 
$$

BJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:11 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 7, 4:11 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
411 PM EDT Wed Jul 7 2021

.SYNOPSIS...
A Great Lakes storm system will keep showers and thunderstorms
in the forecast through the end of the week. A brief dry period
is possible Saturday, though another chance of showers and
thunderstorms is possible on Sunday.

&&

.NEAR TERM /THROUGH WED NIGHT/... Right now, it is fairly
quiet. The hi-res models that had a slightly later start seemed
to be more on track with the timing. The environment still looks
favorable for some scattered, strong thunderstorms later today.
In areas across the southern Finger Lakes and Susquehanna
Regions and southward across NEPA, CAPE values exceed 1500 J/kg
with 0-6km Bulk Shear values of 25-30 kts. While there have been
one or two isolated storms to pop up, hi-res models suggest a
later event, mainly this evening through tonight. Later tonight,
the environment does begin to stabilize, which would limit the
severe threat. However, there does appear that there will be
enough instability to support some scattered thunderstorms
overnight, especially across CNY.

A trough over the Great Lakes moves closer to our region overnight.
This will advect tropical moisture from Elsa into the area
supporting another round of rain showers Thursday morning. Some
model guidance does suggest the potential for some thunderstorms as
well, but confidence is too low to include thunder during the
morning hours when the environment will be more stable.

Temperatures this afternoon are in the 80s and low 90s after clearer
skies and no thunderstorm activity allowed us get closer to our
forecasted highs today. Overnight lows will remain mild as temps
will only fall into the 60s.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
Upper level trough will move into western NY by midday Thursday,
leading to increasing shower coverage through the late morning
hours. Heavier precip will be focused east of I-81 in the
afternoon, especially as a low level jet noses into the Poconos
and Catskills. Models/Ensembles still have considerable
uncertainty over a possible "predecessor-event" band setting up
over NE PA and eastern NY. this would be associated with a
combination of strong low/mid level moisture advection from the
LLJ and enhanced upper level diffluence being in the right
entrance region of a jet streak over eastern ON/western QC and
the left exit region of more subtle 50-60 knot jet streak over
eastern PA into far SE NY. Some models focus the heavier precip
with this feature over the Adirondacks, while others stretch it
further back into NE PA.

Thu AM-Thu PM precip amounts of 1-2 inches (lower end) or 2-3
inches (higher end scenario) over the far eastern CWA by
themselves wouldn't be too troublesome. Flash flood risk will
mainly depend on cumulative antecedent conditions. Essentially,
those areas that are hard hit by locally heavy rainfall this
(Wed) evening, will be far more susceptible for flooding
Thursday afternoon/evening. For this reason, we decided to hold
off on issuing a Flash Flood Watch until the most susceptible
areas can be assessed later tonight.

There's still a small chance that Elsa could continue to trend
further to the west, bringing the western fringes of the deeper
tropical moisture (i.e., PWAT >2.2 inches) into the
Cats/Poconos Thursday Night or Friday morning, but at this point
it looks like it'll remain just to our east. Otherwise,
lingering rain showers will diminish west to east through
Friday, with a few additional pop-up showers or thunderstorms
out west later in the afternoon.

Saturday looks to be dry (at last!) with temperatures mainly in
the mid 70s to lower 80s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Continued unsettled weather is expected during the long term
period with multiple chances for scattered showers and
thunderstorms.

A large upper level ridge will be building off the Mid-Atlantic
coast and a moist southerly flow will develop across Central NY
and Northeast PA. Multiple disturbances are expected to ride
along the top of the ridge, leading to daily chances for
scattered showers and thunderstorms. Continued to go close to
NBM for PoPs, but just eliminated any mention of likely PoPs
being this far out in the forecast period.

A gradual warming trend is expected during the long term. Highs
in the upper 70s to lower 80s are expected Sunday and Monday.
Then highs in the lower to mid 80s are expected for Tuesday and
Wednesday.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Mainly VFR conditions are expected through late tonight.
However, there is a chance for scattered showers and
thunderstorms this afternoon and through tonight which will
bring restrictions if over terminals. The highest confidence for
afternoon/evening showers and thunderstorms is at AVP, BGM, and
ELM as noted by the TEMPO groups. While the other terminals
could see thunderstorms as well, confidence was not high enough
to include. There is an additional round of thunderstorms
impacting all terminals after 01z. Again, there is the
possibility for showers and thunderstorms before then but
confidence was too low to include them at this time.

Visibilities and ceilings will quickly fall after midnight at
all terminals. IFR and Below Alt Mins are possible at all
terminals, other than AVP where conditions will only fall to
MVFR. With remnants of a tropical system making it's way up the
coast, an increase in moisture is advected into the area,
brining another round of rain showers to all terminals tomorrow
morning.

Winds will remain fairly light, though may be gusty this
afternoon/evening, especially in thunderstorms.

Outlook...

Thursday through Friday...Daily showers and thunderstorms
possible with associated intermittent restrictions, especially
Thursday afternoon-evening.

Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.

Sunday through Monday...Mainly VFR; chance for
showers/thunderstorms and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BTL
SHORT TERM...MPH
LONG TERM...BJG
AVIATION...BTL/DJP
Hazardous weather outlook, Jul 7, 4:36 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
436 PM EDT Wed Jul 7 2021

NYZ009-015>018-036-037-082045-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
436 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture partly
from the remnants of Elsa. Rain showers and thunderstorms will
increase on Thursday and Thursday night, and a few heavier showers
could lead to localized flooding, though this risk will be higher
further to the east.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ022>025-044-055-PAZ038-082045-
Steuben-Schuyler-Chemung-Tompkins-Cortland-Tioga-Bradford-
436 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture partly
from the remnants of Elsa. Rain showers and thunderstorms will
increase on Thursday and Thursday night, and a few heavier showers
could lead to localized flooding, though this risk will be higher
over areas east of I-81.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-082045-
Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
436 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
Thursday afternoon and Thursday night, with localized flooding
possible, especially in areas which have received heavy rainfall in
recent days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

In the hours before

Special weather statement, Jul 7, 5:21 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Binghamton NY
521 PM EDT Wed Jul 7 2021

NYZ015-022>025-072200-
Steuben-Chemung-Yates-Schuyler-Tompkins-
521 PM EDT Wed Jul 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHUYLER...CENTRAL
YATES...NORTHWESTERN CHEMUNG...STEUBEN AND SOUTHWESTERN TOMPKINS
COUNTIES...

At 521 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Monterey to 8 miles east of
Portageville. Movement was east at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Hornell, Bath, Newfield, Hector, Starkey, Enfield, Campbell, Danby,
Urbana and Canisteo.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4253 7772 4254 7766 4258 7766 4258 7737
      4267 7737 4267 7736 4271 7735 4235 7639
      4209 7743 4232 7774
TIME...MOT...LOC 2121Z 258DEG 18KT 4228 7694 4254 7788

MWG
Local storm report, Jul 7, 5:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
547 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     2 NW WELLS BRIDGE       42.38N 75.27W
07/07/2021                   OTSEGO             NY   FIRE DEPT/RESCUE

            DOWNED TREE BLOCKING COUNTY HIGHWAY 3A.

&&

MPH
Local storm report, Jul 7, 5:51 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
551 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 NE DAVENPORT CENTER   42.46N 74.91W
07/07/2021                   DELAWARE           NY   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN IN TOWN OF DAVENPORT WITH
            ONE TREE INTO A RESIDENCE.

&&

MPH
Special weather statement, Jul 7, 5:55 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Binghamton NY
555 PM EDT Wed Jul 7 2021

NYZ023>025-072230-
Chemung-Schuyler-Tompkins-
555 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCHUYLER...
NORTHEASTERN CHEMUNG AND SOUTHWESTERN TOMPKINS COUNTIES...

At 555 PM EDT, a strong thunderstorm was located over Cayuta, or near
Odessa, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Catharine, Cayuta, Van Etten, Alpine, West Danby and Swartwood.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4232 7679 4236 7650 4228 7650 4228 7654
      4218 7654 4225 7683
TIME...MOT...LOC 2155Z 271DEG 16KT 4227 7672

MWG
Local storm report, Jul 7, 5:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
558 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             ONEONTA                 42.46N 75.07W
07/07/2021  M1.00 INCH       OTSEGO             NY   PUBLIC

&&
Special weather statement, Jul 7, 6:01 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Binghamton NY
601 PM EDT Wed Jul 7 2021

NYZ046-057-072230-
Otsego-Delaware-
601 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OTSEGO AND
NORTHEASTERN DELAWARE COUNTIES...

At 601 PM EDT, a strong thunderstorm was located over Davenport, or
12 miles east of Oneonta, moving east at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Davenport, Maryland, Kortright, Stamford, Schenevus, Cooperstown
Junction, East Meredith, Butts Corner, Fergusonville and Davenport
Center.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4240 7492 4255 7497 4259 7466 4252 7471
      4242 7461 4239 7453 4239 7452 4237 7452
TIME...MOT...LOC 2201Z 262DEG 21KT 4248 7482

BJT

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:56 AM EDTSpecial Weather StatementBGMCayuga, Seneca49 min
Jul 7, 7:50 AM EDTSpecial Weather StatementBGMSeneca40 min
Jul 7, 7:55 AM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga36 min
Jul 7, 8:27 AM EDTSpecial Weather StatementBGMCortland33 min
Jul 7, 1:08 PM EDTSpecial Weather StatementBGMOtsego52 min
Jul 7, 3:25 PM EDTSpecial Weather StatementBGMTioga35 min
Jul 7, 3:54 PM EDTSpecial Weather StatementBGMSchoharie36 min
Jul 7, 5:08 PM EDTSpecial Weather StatementBGMDelaware37 min
Jul 7, 5:13 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego47 min
Jul 7, 5:21 PM EDTSpecial Weather StatementBGMSchuyler, Steuben39 min
Jul 7, 5:40 PM EDTSevere Thunderstorm WarningBGMDelaware20 min
Jul 7, 5:42 PM EDTAreal Flood AdvisoryBGMBroome, Chenango2 hr
Jul 7, 5:47 PM EDTSevere Thunderstorm WarningBGMChenango40 min
Jul 7, 5:55 PM EDTSpecial Weather StatementBGMChemung35 min
Jul 7, 6:00 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Tioga, Tompkins45 min
Jul 7, 6:01 PM EDTSpecial Weather StatementBGMSchoharie29 min
Jul 7, 6:18 PM EDTSpecial Weather StatementBGMSteuben27 min
Jul 7, 6:31 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben44 min
Jul 7, 6:56 PM EDTSpecial Weather StatementBGMTioga34 min
Jul 7, 7:00 PM EDTSpecial Weather StatementBGMOtsego30 min
Jul 7, 7:08 PM EDTSevere Thunderstorm WarningBGMOtsego33 min
Jul 7, 7:14 PM EDTSpecial Weather StatementBGMChemung31 min
Jul 7, 7:17 PM EDTSpecial Weather StatementBGMSteuben43 min
Jul 7, 7:43 PM EDTSpecial Weather StatementBGMTompkins32 min
Jul 7, 7:48 PM EDTSpecial Weather StatementBGMChemung, Steuben42 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.